Case ReportsTendon Rupture as an Adverse Effect of RasagilineLefaucheur, Romain MD*; Fetter, Damien MD*; Gaillon, Gaëlle MD†; Borden, Alaina MD*; Maltête, David MD, PhD*‡Author Information Departments of *Neurology, †Pharmacology, Rouen University Hospital, University of Rouen, and ‡Faculty of Medicine, University of Rouen, Rouen, France. Conflicts of Interest and Source of Funding: The authors have no conflicts of interest to declare. Address correspondence and reprint requests to Romain Lefaucheur, MD, Department of Neurology, Rouen University Hospital, 76031 Rouen Cedex, France; E-mail: firstname.lastname@example.org Clinical Neuropharmacology: March/April 2014 - Volume 37 - Issue 2 - p 62 doi: 10.1097/WNF.0000000000000023 Buy Metrics Abstract A 66-year-old woman with advanced Parkinson disease (PD) was referred to our center for an adjustment of her antiparkinsonian medication. To reduce daily off-time, we introduced rasagiline 1 mg/d. Three days after starting this new treatment, she presented with intense arthralgia that symmetrically affected the shoulders, hands, and hips without myalgia. Ten days later, while walking, she experienced acute pain on the inner side of her right thigh, with the absence of any trauma. Findings of ultrasonography confirming the diagnosis of partial avulsion of the right harmstrings. Rasagiline was stopped immediately, and the arthralgia disappeared within 48 hours and did not recur. To our knowledge, this is the first reported case of a spontaneous tendon rupture possibly caused by rasagiline. Our observation emphasizes that, although often well tolerated, rasagiline may cause muscle and joint complications that could increase disability in patients with PD. © 2014 by Lippincott Williams & Wilkins.